# SDR AALA20110806ORD01

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 79,502 hours, 12,724 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121A
- Part serial: B3924
- Condition: Failed
- Location: Nr 7
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

ORD - CREW REPORTED AFTER LANDING AND CLEAR OF RUNWAY ANOTHER AIRCRAFT AND TOWER ADVISED THAT RIGHT MAIN LANDING GEAR ON FIRE.  EMERGENCY EVACUATION WAS DECLARED.  LEFT SLIDES WERE DEPLOYED FOR EVACUATION.  AIRCRAFT REMOVED FROM SERVICE.  MAINTENANCE FOUND NUMBER 7 BRAKE HAD FAILED.  REPLACED NUMBER 7 BRAKE AND NUMBERS 7 AND 8 TIRES. INSPECTION OF THE RIGHT LANDING GEAR AXLES SHOWED NO EVIDENCE OF DAMAGE.  SYSTEM GROUND CHECK NORMAL OPERATION.
